# SDR V0XD20211228001

- Difficulty date: December 23, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: MM67035146013
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN AT FS 1031 ON STGR 25R MEASURING 1.00"L X .5"W .031"D.  CORRECTIVE ACCTION: REPAIRED AREA BY DRESSING BACK DENT AT FS 1031 ON STGR 25R TO .950"L X .475"W X .011"D AND FABRICATED DOUBLER REPAIR PARTS AND INSTALLED THEM AT FS 1031 AT STGR 25R IAW OLIVER WYMAN EA 21-C7-53-1234 REV IR DATED 12/14/2021.
